Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 6 (1952), 61
DOI: https://doi.org/10.1090/S0025-5718-52-99404-0
Corrigendum: Math. Comp. 6 (1952), 257.
Original Article: Math. Comp. 5 (1951), 67-70.
Original Article: Math. Comp. 5 (1951), 115-120.
Original Article: Math. Comp. 5 (1951), 128-133.
Original Article: Math. Comp. 5 (1951), 162-163.
Original Article: Math. Comp. 5 (1951), 163-177.
Original Article: Math. Comp. 5 (1951), 258-259.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-52-99404-0
Article copyright: © Copyright 1952 American Mathematical Society